Advil Cold & Sinus Liqui-Gels® package design
Advil Cold & Sinus Liqui-Gels® package design
Advil Cold & Sinus Liqui-Gels® package design

Advil Cold & Sinus Liqui-Gels®

They are formulated with a decongestant to shrink swollen nasal tissues. You can count on this non-drowsy formula to relieve your cold and sinus symptoms, fast.

FOR EFFECTIVE RELIEF OF:

  • nasal congestion
  • sinus pain
  • headache
  • fever
  • body aches and pain

PURPOSE: Analgesic / Decongestant

 

DIRECTIONS FOR USE

Adults and children from 12 to 65 years: Take 1 or 2 liqui-gels every 4 to 6 hours as needed.

Do not exceed 6 liqui-gels in 24 hours, unless directed by a doctor. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution:

Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a doctor.

Warning:

Do not take Advil Cold & Sinus Liqui-Gels if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Talk to your doctor before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

INGREDIENTS

Active Ingredient(s): 200 mg solubilized ibuprofen (free acid and potassium salt) / Pseudoephedrine Hydrochloride 30 mg

Non-Medical Ingredients:

D&C yellow no. 10, FD&C red no. 40, fractionated coconut oil, gelatin, iron oxide, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, sorbitol.

For more information please see the product insert

Have questions about Advil products?

See our Frequently Asked Questions